# SDR SWAA2023112717815

- Difficulty date: November 3, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 73,058 hours, 43,386 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Out Of Tolerance
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REJECT- FOUND SEVERAL EXISTING HOLES OUT OF TOLERANCE AT STA 1016 BULKHEAD.<[01] OVERSIDE FASTENERS FOUND OUT OF TOLERANCE OF APB BETWEEN RBL-4 AND RBL-16 AS PER B737-700 SRM 51-40-05-0G-0 FIG 4 A TOTAL OF 10 FASTENERS WERE STEP UP TO 2ND OVERSIDE(.216') WITH NO CRACKS FOUND . TWO FASTENERS BOTTON SECTION OF RBL-15 AND RBL-16 FOUND BEYOND .216'.DAMAGES HOLES DIMENSIONS .230;[02] CORRECTIVE ACTION ENTRY #1 WAS ENTERED IN ERROR.;[03] ACCOMPLISHED APB OIL CANNING REPAIR AT STA 1016; BETWEEN BL-0 AND S-3R IN REF TO B737 SRM 53-80-08-2R-13; EA 23-153-03288-WIP1 (TTG8Q00PG488); EA 23-153-03288-WIP2 (TTG8Q00PKFYL); EA 23-153-03288-WIP3 (TTG8Q00PLRC6); EA 23-153-03288-WIP4 (TTG8Q00PNCJX); EA 23-153-03288-WIP5 (TTG8Q00PPV65); EA 23-153-03288-WIP6 (TTG8Q00PQ6JX); AND EA 23-153-03288-FINAL. (TTG8Q00PT2T9).;[04] RII VERIFIED STEP 3
